im getting off methadone was on 80mgs now im on 64mgs i dont understand im decreasing on my doses im more tired than ever i cant stay awake , its hard. why am i so tired im afraid im overdoseing im takeing bloodpressure meds only nothing else please help?
Dear Ponco, Please get some medical assistance ASAP. Maybe you are taking too many blood pressure medication that could be VERY dangerous. If you are not being able to stay awake, your body is telling you something is wrong. Please look for help now.
You would not be overdosing on methadone if u werent at 80 sonething but agree with above could be too many blood pressure meds , im on 25 ml was on 140 1.5 years ago and im wayyyy more tierd , havent taken any additional meds like blood pressure though, i am in a constant state of mild withdrawl (withdrawal) from except for about 12 hours after i take my dose then i slowly go back all over again i have no energy to even go to the washroom , im pregnant now so processing methadone quicker now then before so its still same time frame just more severe i havent gone d
Own any in few minths tho so it gets better its tge pregnant thing just go slow , id say slower then suggested to dO it comfortably semi st least but then again it prolongs it too, so the lower u get worse it will be also insomnia kicks in n that makes it worse
hi my bloodpressure meds im takeing are only two metoprolol 12.5 that i take 2 times a day, whicth is only 25mgs a day and i take nifediac 30mgs that i only take one time daily, thats all im takeing my doctor dosent know why im tired ,she thinks it the methadone, John
thank you , the bloodpressure meds im on are metoprolol 12.5 two times a day. I break them in half. so im only takeing 25mgs a day of that one. and im takeing nifediac cc 30mgs once a day. thats all im takeing. my doctor thinks im tired from the methadone, so do you have any ideas what else can be causing it? I will be at 59mgs on my methadone this tues.im going down 5mgs a week from the clinic, also i dont know if im withdrawling or not. Im at 64mgs right now but i get nausea, pressure on my stomach like someone sitting on ya,cold,drousy it comes and goes. But every one ive talk to said my dose is to high for witdrawls? This cones and goes. Also my pulse will be in the 50s my doctor claims thats normal, i had her reduce some of my bloodpressure meds. because i was complaining about how low my blood pressure was 110/ 58, 115/ 62 readings in that area she said thats normal. so im confused.lately the bp is higher150/76 pulse 64 141/77 pulse 58 but she wants me to take hydralizine 25mgs i hope i spelled it right she wants me to take it if my bp is greater than 150/90 up to three times a day but i wont take it becausr im afraid my pulse or bp will drop to low.o sometimes when i get those issues nausea etc. i will get lightheaded to. so im hopeimg you will be able to help me? thank you ponco
o i didnt read your note right i used to be on 80mgs eighty mg that was my highest , and i was only at the clinic five months, hopefully that will help me , short time ? but now im on 64mgs tomarrow i will go down 5mgs and i will be at 59mgs i hope 5mgs a week is not to much to 0mgs?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.